Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/fibromyalgia/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    fibromyalgia
    avatar
    An_248547 posted:
    Today I had to take Cymbalta again. I had tried going without it for some time but this past week has been really bad. Whole body aches but lower body feels like joints being torn apart and muscle having knives stabbed in them. Couldn't take it anymore. Any suggestions please?
     
    avatar
    RosemarieD responded:
    I had the same reaction after being weaned off Cymbalta. After almost a month I started feeling like you. I went back on it but at only half the dose and it is working. I hope this helps you. I am also on Lyrica.
    Rosemarie


    Helpful Tips

    ~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
    Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
    Was this Helpful?
    489 of 564 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.